I have been having really bizarre symptoms for 3 months: tight muscles, tight breathing, stomach not working properly (seems to have slowed right down resulting in pretty bad constipation). I started taking sertraline at 50mg and my breathing got bad and my tummy felt odd, really tight and as if my skin is too tight for my body. These have not gone away 3 months later. Could this be damage from the sertraline (i only took it for 2 weeks due to these side effects, stopped taking it 3 months ago). Im worried it may be permanent. Thanks v much
Starting and stopping makes this much worse. If not better another 2-3 weeks see a Dr, this may help too:
You quit in mid adjustment, so, it may take a while.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2015 • 3 answers
Posted 26 Feb 2015 • 5 answers
Posted 24 Mar 2015 • 5 answers
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Posted 1 Apr 2017 • 2 answers
Posted 24 Apr 2017 • 1 answer